MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. EMPTY LIFECARE CONTAINER 100 ML SIZE; CONTAINER, I.V.

ICU MEDICAL COSTA RICA LTD. EMPTY LIFECARE CONTAINER 100 ML SIZE; CONTAINER, I.V.
Catalog Number 079510471
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer reported interaction number (b)(4).It is unclear what this number is.The device has been received for evaluation.The investigation is pending completion.
 
Event or Problem Description
A complaint was received regarding empty lifecare container 100 ml size in which it was stated the preparation for ketamine (batch 50161) was inspected and particulate matter was found in the lifecare container.There was no patient involvement.

Brand Name
EMPTY LIFECARE CONTAINER 100 ML SIZE
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24397249
Report Number9615050-2026-00106
Device Sequence Number13227110
Product Code KPE
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K771228
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number079510471
Device Lot Number14445241
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
KETAMINE BATCH 50161, MFR UNKNOWN
Patient SexUnknown